MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIPTIGHT ANKLE SYN FIXATION-TI; PROSTHESIS, SPORTSMED

ZIMMER BIOMET, INC. ZIPTIGHT ANKLE SYN FIXATION-TI; PROSTHESIS, SPORTSMED
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item# 909853 ; ziptight ankle syn fix sys-ti; lot# 691940, item# 904759; ziptight ankle syn fixation-ti; lot# 253590, item# 904759; ziptight ankle syn fixation-ti; lot# 080100.Foreign: event occurred in (b)(6).The product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-04709, 0001825034-2019-04711, 0001825034-2019-04712.
 
Event or Problem Description
It was reported that during surgery while reducing the device, the suture fractured.There was a delay of 1.5 hours as a result of this event.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
The reported event was confirmed by a review of the provided picture.Visual examination identified broken blue/white sutures, the top hat button is free, and the remaining assembly is missing.Device history record was reviewed and no discrepancies were found.The root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmerbiomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ZIPTIGHT ANKLE SYN FIXATION-TI
Common Device Name
PROSTHESIS, SPORTSMED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9261711
Report Number0001825034-2019-04710
Device Sequence Number17076498
Product Code MBI
UDI-Device Identifier00880304476103
UDI-Public(01)00880304476103
Combination Product (Y/N)N
Initial Reporter CountryPM
PMA/510(K) Number
K083070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberN/A
Device Catalogue Number904759
Device Lot Number253590
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer04/15/2020
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Patient Age50 YR